Results 1 to 12 of 12
Like Tree8Likes
  • 1 Post By sv.elia
  • 1 Post By Nephets
  • 1 Post By Ashop
  • 2 Post By i_SLAM_cougars
  • 1 Post By Obs
  • 1 Post By i_SLAM_cougars
  • 1 Post By morton30

Thread: Is it because of the tren?

  1. #1
    sv.elia's Avatar
    sv.elia is online now Female Member
    Join Date
    Oct 2019
    Posts
    79

    Needing help from users experienced with tren

    I thought it would be a nice idea to spark up my cycle of only testosterone enanthate with 20mg weekly of trenbolone enanthate (using it for the first time).

    All's good, and I noticed an improvement in my recovery, but today I just raged at my mother because she left by accident the key in the door and I could not open it from outside. She's still upset and I feel ashamed. My voice is not deep, but rough as if I have a cold.

    I just met in the gym my ex-boyfriend with his girlfriend (they were together before, then he was with me, now they're back together) and on my way home I was making scenarios in which she claims that something was stolen from her and blames it on me so that I get a ban from the gym (it's the only one in my small town). I had anxiety before, but now it went kaboom. So, is it the tren ? Or should I search for other factors that might drive me nuts?
    Last edited by sv.elia; 10-18-2019 at 11:25 AM.
    Family_guy likes this.

  2. #2
    Nephets's Avatar
    Nephets is offline Senior Member
    Join Date
    Mar 2011
    Location
    nova scotia
    Posts
    1,072
    Are you a female taking tren and test? How old are you. Do you have any cycle experience. What are you trying to accomplish with this cycle.
    Obs likes this.

  3. #3
    sv.elia's Avatar
    sv.elia is online now Female Member
    Join Date
    Oct 2019
    Posts
    79
    I know other women taking tren even in larger doses (100mg weekly). I'm doing a recomp

  4. #4
    ryanfisher's Avatar
    ryanfisher is offline Junior Member
    Join Date
    Oct 2018
    Posts
    73
    How old are you ?

  5. #5
    Ashop's Avatar
    Ashop is offline Knowledgeable Member
    Join Date
    Jun 2005
    Posts
    9,660
    Quote Originally Posted by sv.elia View Post
    I know other women taking tren even in larger doses (100mg weekly). I'm doing a recomp
    TREN is a VERY strong AAS and even more so for a woman. It can effect you mentally as well as physically. I personally wouldn't use TREN on any of the female clients that I train or work with, just too strong of a drug.
    Dgs59 likes this.

  6. #6
    i_SLAM_cougars's Avatar
    i_SLAM_cougars is offline Senior Member
    Join Date
    Feb 2014
    Posts
    1,306
    Quote Originally Posted by sv.elia View Post
    I thought it would be a nice idea to spark up my cycle of only testosterone enanthate with 20mg weekly of trenbolone enanthate (using it for the first time).

    All's good, and I noticed an improvement in my recovery, but today I just raged at my mother because she left by accident the key in the door and I could not open it from outside. She's still upset and I feel ashamed. My voice is not deep, but rough as if I have a cold.

    I just met in the gym my ex-boyfriend with his girlfriend (they were together before, then he was with me, now they're back together) and on my way home I was making scenarios in which she claims that something was stolen from her and blames it on me so that I get a ban from the gym (it's the only one in my small town). I had anxiety before, but now it went kaboom. So, is it the tren? Or should I search for other factors that might drive me nuts?
    It could be. Especially if you just started it and you’re not use to heavy androgens, which being a woman, you’re probably not.
    Dgs59 and sv.elia like this.

  7. #7
    Obs's Avatar
    Obs
    Obs is online now "Convert Emotion to Willpower"
    Join Date
    Apr 2007
    Posts
    18,893
    I cant accept you as an actual female user.
    I think if admin looks at the way you came in under two user names with the fake google photo you will be banned
    cylon357 likes this.

  8. #8
    sv.elia's Avatar
    sv.elia is online now Female Member
    Join Date
    Oct 2019
    Posts
    79
    Thanks, I also browsed several older threads and I saw people having similar experiences. Now that I know the cause, I'll be careful not to snap so often. I'd never up the dose to 200-300mg as I saw that men are doing, but I'm not quitting either. It's very efficient

    Edited to add about my current state:
    The sides are so far: higher resting heart rate, pimples on face and shoulders. I uped once the dose above 20mg and I had PIP and numb hands, it did not happen after I lowered to this dosage. I have a friend who knows about it and thinks I'm cynical.

    The happy sides: increased training frequency, increased volume, burned some fat (with intermittent fasting)

    What I hope to acheive: a recomp for aesthetic reasons, to do pull-ups, improved performance regarding leg kicks

    I also wouldn't mind a more androgynous look, I already have it fashion-wise.
    Last edited by sv.elia; 10-19-2019 at 04:13 AM.

  9. #9
    sv.elia's Avatar
    sv.elia is online now Female Member
    Join Date
    Oct 2019
    Posts
    79
    Quote Originally Posted by Obs View Post
    I cant accept you as an actual female user.
    I think if admin looks at the way you came in under two user names with the fake google photo you will be banned
    Sorry for the confusion with the second account, if I knew how to delete it, I would. I'm using only one. As for the pictures, I'm not posting. As for my gender, I AM female

  10. #10
    i_SLAM_cougars's Avatar
    i_SLAM_cougars is offline Senior Member
    Join Date
    Feb 2014
    Posts
    1,306
    Quote Originally Posted by sv.elia View Post
    Thanks, I also browsed several older threads and I saw people having similar experiences. Now that I know the cause, I'll be careful not to snap so often. I'd never up the dose to 200-300mg as I saw that men are doing, but I'm not quitting either. It's very efficient
    Just be aware of the signs of verilization (you turning into a man) as they can become permanent.
    sv.elia likes this.

  11. #11
    sv.elia's Avatar
    sv.elia is online now Female Member
    Join Date
    Oct 2019
    Posts
    79
    Will do. There are some effects I'm willing to accept, but some not. I'll stay aware and stop when I've had my share

  12. #12
    morton30 is offline Junior Member
    Join Date
    Jul 2018
    Posts
    106
    i can not take tren just because of the physiological sides. my partner cheated on me a few years back but we put it behind us and moved on but on tren it felt like i just found out about in that moment every moment. and brought it up any chance i could get i even made a fake facebook profile of the person and messaged her luckly she told him to piss off and blocked him but the fact i would go to that extreme. another thing i noticed was my kids annoying me to the point where i wanted to proper flip out and shout at them i had to keep leaving the room. i am a layed back guy im 31 last fight i had was in school but on tren i was totally changed. so yea sv.elia for a woman suddenly getting those Androgens it must hit you for six
    sv.elia likes this.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •